# SDR SWI2024F00271

- Difficulty date: February 16, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,098 hours, 38,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CORROSIONS NOTED ON L/H PRESSURE FLOOR SILL BETWEEN FS409.00+128 TO FS559.00 (MARKED)   (C-CHECK RO 4/3/2024)   REMOVED CORROSION ON L/H PRESSURE FLOOR SILL BETWEEN FS409.00+128 TO FS559.00 AT 8 EA AREAS (MARKED) REF CRJ200 SRM 51-21-06. . COMPLIED WITH REO 601R-53-41-666 REV-C DATED 2012-11-06 SHEET 4 STEP1.2 B,D,E,F. THE BLENDS OVER THE FASTENERS DID NOT EXCEED .004" THEREFORE FOUND TO BE WITHIN LIMITS, NO FASTENER REPLACEMENT REQUIRED.
